Arizona, 2008Hail and Heavy Rain in Arizona, July 25, 2008
July 25, 2008 · NWS PSR · 2 events in 1 county or zone
Hail and strong winds accompanied some of the storms that moved slowly through the area.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Hail and strong winds accompanied some of the storms that moved slowly through the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before the first event at Jul 25, 2:55 PM MST, 1 hour 35 minutes earlier.
Area forecast discussion, Jul 25, 2:55 PM MST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
255 PM MST FRI JUL 25 2008
SOUTH-CENTRAL AND SOUTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA
FORECAST DISCUSSION
&&
.SYNOPSIS...
CHANCES OF MAINLY AFTERNOON AND EVENING SHOWERS WILL INCREASE INTO
THE WEEKEND...AS ADDITIONAL MOISTURE WORKS ITS WAY INTO THE
SOUTHWEST. THUNDERSTORMS ARE POSSIBLE SATURDAY EVENING INTO
SUNDAY...AS MOISTURE FROM THE REMNANTS OF TROPICAL DEPRESSION DOLLY
WORK ITS WAY INTO THE REGION. LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE IN SOME AREAS...THOUGH LOCATIONS AFFECTED AND RAINFALL
AMOUNTS ARE QUITE UNCERTAIN AT THIS TIME. MOISTURE WILL LIKELY
DECREASE MONDAY INTO THE MIDDLE OF NEXT WEEK...BUT WILL REMAIN
SUFFICIENT TO GIVE A SLIGHT CHANCE FOR AFTERNOON AND EVENING
THUNDERSTORMS EACH DAY...ESPECIALLY OVER THE HIGHER TERRAIN EAST OF
PHOENIX.
&&
.DISCUSSION...
TONIGHT...RELATIVELY STRONG NVA ANALYZED BY THE RUC HAS INHIBITED
CONVECTION ACROSS THE CWA...EVEN ACROSS THE HIGHER TERRAIN OF
SOUTHERN GILA COUNTY. ATMOSPHERE WILL BECOME MORE UNSTABLE LATE THIS
AFTERNOON AND EARLY THIS EVENING WITH MLCAPES ESTIMATED BETWEEN 300
AND 600 J/KG. EXPECT THAT STORMS WILL GRADUALLY PROPAGATE WESTWARD
THROUGH THE TONTO NATIONAL FOREST AND INTO THE EAST VALLEY. BEST
CHANCE FOR ACTIVITY MAY ACTUALLY OCCUR AFTER MIDNIGHT AS STORMS
DEVELOPING NEAR TUCSON SEND OUTFLOW BOUNDARIES INTO THE AREA.
FURTHER WEST...A WELL-DEFINED INVERTED TROUGH EXTENDING FROM BAJA CA
TOWARDS PUERTO PENASCO MAY TRIGGER ISOLATED CONVECTION ACROSS SE CA.
THIS WEEKEND...MODELS STILL NOT IN AGREEMENT WITH THE TRACK OF THE
REMNANTS OF DOLLY. HOWEVER...GENERAL CONSENSUS IS THAT THE SYSTEM
WILL LIFT NORTHWESTWARD AND EVENTUALLY NORTHWARD AROUND THE RIDGE IN
THE SOUTHERN PLAINS...WITH THE DEEPEST MOISTURE REMAINING TO OUR
EAST ACROSS EASTERN AZ AND WESTERN NM. DOLLY HAS WEAKENED
CONSIDERABLY AND ONLY LIGHT PRECIPITATION REMAINS AROUND THE CORE OF
THE SYSTEM NEAR EL PASO. IT WILL BE IMPORTANT TO FOCUS...NOT ON THE
CENTER OF CIRCULATION...BUT ON THE EFFECT OF THE ADDED TROPICAL
MOISTURE ON THE PERIPHERY OF THE SYSTEM...AS IT ENHANCES THE DIURNAL
THUNDERSTORMS THAT ARE TYPICAL OF THE SOUTHWEST MONSOON. FLOW WILL
REMAIN WEAK ACROSS AZ...WHICH WILL RESULT IN SLOW-MOVING CELLS AND
THE POSSIBILITY OF PERSISTENT HEAVY RAIN. TROPICAL NATURE OF THE
AIRMASS POINTS TO THE POTENTIAL FOR LOCALIZED FLOODING WITH THE
STRONGEST CELLS. WITH THE ACTIVITY LARGELY REMAINING CONVECTIVE AND
SCATTERED...WIDESPREAD FLOODING IS NOT ANTICIPATED AND A FLASH FLOOD
WATCH WILL NOT BE ISSUED AT THIS TIME.
PREVIOUS DISCUSSION...
FOR MONDAY INTO THE MIDDLE OF NEXT WEEK. MONSOONAL PATTERN CONTINUES
AND THERE ARE NO MECHANISMS SET TO REALLY DRY THINGS OUT...NO STRONG
SWLY DRY PUSHES TO GIVE US A BREAK IN THE MONSOON. MEX MOS POPS
REMAIN ON THE LOW SIDE...SLIGHT CHANCE VALUES EACH DAY FOR PHOENIX
WITH 12 HOUR POPS DOWN INTO SINGLE DIGITS OUT WEST EACH DAY. THUS
WILL KEEP OUR STANDARD LOWER GRADE FORECAST GOING EACH DAY. HAVE
MADE VERY FEW CHANGES TO THE FORECAST FROM WHAT WAS INHERITED...TEMP
TRENDS LOOK GOOD...AND WE SHOULD SEE MAX TEMPS RISE GRADUALLY THRU
THE PERIOD BUT REMAIN A BIT BELOW SEASONAL NORMALS.
&&
.AVIATION...
SOUTH-CENTRAL ARIZONA...KPHX/KIWA AND SURROUNDING AIRFIELDS...
MOISTLY CLEAR SKIES AND PLENTIFUL MOISTURE...SO CONVECTION WILL
START UP EARLY TODAY...MAINLY EAST AND SOUTH OF THE PHOENIX AREA.
WITH AN EASTERLY STEERING FLOW...ANTICIPATE ISOLATED TO SCATTERED
STORMS...TOPS NEAR 38KFT...TO BE CLOSE TO KPHX/KIWA BY 00Z. BASED ON
UNCERTAINTY IN TIMING...WILL NOT MENTION WEATHER IN TAFS AT THIS
TIME. HOWEVER...STRONG GUSTY OUTFLOW WINDS...UP TO 35 KTS...AND
BRIEF HEAVY RAINFALL ARE LIKELY WITH THESE STORMS...WITH CIGS
BRIEFLY LOWERING TO AROUND 7KFT AGL WITH STRONGEST STORMS. ACTIVITY
EXPECTED TO PERSIST INTO THE EVENING HOURS UNTIL AROUND 08Z...THEN
DIMINISH WITH CLOUD DECK REMAINING BROKEN AOB 15KFT UNTIL AROUND 15Z
SATURDAY.
SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA...KNYL/KBLH AND KIPL...
ISOLATED SHOWERS AND THUNDERSTORMS EXPECTED TO FORM AND MOVE INTO
THE AREA NEAR KYUM AND KBLH AFTER 03Z. BASED ON UNCERTAINTY IN
TIMING...WILL NOT MENTION WEATHER IN TAFS AT THIS TIME. GUSTY
OUTFLOW WINDS AND BRIEF HEAVY RAINFALL ARE POSSIBLE WITH THESE
STORMS. ISOLATED STORMS AND SCT TO BRK CLOUD BECK AROUND 10KFT
PERSISTING UNTIL AROUND 12Z SATURDAY.
AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.
&&
.FIRE WEATHER...
EXPECT AN INCREASE IN MOISTURE AND THUNDERSTORM ACTIVITY THIS
WEEKEND. THUS LIGHTNING ACTIVITY LEVELS ARE ANTICIPATED TO INCREASE
BUT...STORMS WILL HAVE THE CAPABILITY OF PRODUCING LOCALLY HEAVY
RAINFALL...THAT COULD LEAD TO FLASH FLOODING...MAINLY IN HIGHER
TERRAIN AREAS OVER SOUTH-CENTRAL ARIZONA. MODELS SUGGEST THAT
MOISTURE WILL BEGIN TO DECREASE FROM WEST TO EAST BEGINNING AS EARLY
AS SUNDAY...BUT THIS IS PROBABLY TOO FAST...OPTING FOR A MORE
GRADUAL DECREASE. TEMPERATURES WILL DECLINE OVER THE WEEKEND
FOLLOWED BY A GRADUAL WARMING TREND AFTER MONDAY.
&&
.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.
&&
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
DISCUSSION...HIRSCH/CB
AVIATION...MEYERS
FIRE WEATHER...MEYERS/AJ
Hazardous weather outlook, Jul 25, 6:56 AM MST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PHOENIX AZ
656 AM MST FRI JUL 25 2008
AZZ021>023-026>028-260100-
WEST CENTRAL DESERTS-NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHWEST DESERTS-SOUTHWEST MARICOPA COUNTY-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
656 AM MST FRI JUL 25 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH-CENTRAL
ARIZONA...SOUTHWEST ARIZONA AND WEST-CENTRAL ARIZONA.
.DAY ONE...TODAY AND TONIGHT
THERE WILL BE SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS. THE PRIMARY HAZARD WILL BE BRIEF HEAVY RAINFALL
ALONG WITH STRONG GUSTY WINDS IN EXCESS OF 45 MPH. SOME BLOWING DUST
MAY ACCOMPANY THE GUSTY WINDS. IN ADDITION...THE STORMS MAY PRODUCE
DEADLY CLOUD TO GROUND LIGHTNING.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
INCREASING MOISTURE FROM FORMER HURRICANE DOLLY IS EXPECTED TO MOVE
INTO PORTIONS OF SOUTH-CENTRAL ARIZONA THIS WEEKEND...LEADING TO AN
INCREASING CHANCE FOR SHOWERS AND THUNDERSTORMS. THE STRONGER
THUNDERSTORMS HAVE THE POTENTIAL TO PRODUCE HEAVY RAINFALL WHICH
COULD LEAD TO FLOODING OF AREA ROADS...STREAMS...WASHES AND OTHER LOW
LYING AREAS. IN ADDITION...STRONGER STORMS MAY PRODUCE GUSTY WINDS IN
EXCESS OF 40 MPH ALONG WITH SOME BLOWING DUST. DEADLY CLOUD TO GROUND
LIGHTNING WILL LIKELY ACCOMPANY THE THUNDERSTORMS AS WELL.
MOISTURE WILL GRADUALLY DECREASE MONDAY...BUT WILL REMAIN SUFFICIENT
TO ALLOW FOR A CONTINUED SLIGHT CHANCE FOR AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS FOR THE REST OF THE PERIOD. BRIEF HEAVY
RAINFALL AND STRONG GUSTY WINDS MAY ACCOMPANY THE STRONGER STORMS.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
AZZ024-260100-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
656 AM MST FRI JUL 25 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST-CENTRAL
ARIZONA.
.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A CHANCE FOR MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS. THE STRONGER STORMS HAVE THE POTENTIAL TO PRODUCE
LOCALLY HEAVY RAINFALL WHICH MAY CAUSE SOME FLOODING OF
ROADS...STREAMS AND WASHES. IN ADDITION...GUSTY WINDS IN EXCESS OF 40
MPH AND DEADLY CLOUD TO GROUND LIGHTNING MAY ACCOMPANY THE STRONGER
STORMS.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
INCREASING MOISTURE FROM FORMER HURRICANE DOLLY IS EXPECTED TO MOVE
INTO SOUTH-CENTRAL ARIZONA THIS WEEKEND...LEADING TO A GOOD CHANCE
FOR SHOWERS AND THUNDERSTORMS BY SUNDAY. HEAVY RAINFALL WILL LIKELY
ACCOMPANY THE STRONGER THUNDERSTORMS...AND MAY CAUSE FLOODING OF AREA
ROADS...STREAMS AND WASHES. IN ADDITION...GUSTY WINDS IN EXCESS OF 40
MPH AND DEADLY CLOUD TO GROUND LIGHTNING MAY ACCOMPANY THE STORMS.
MOISTURE IS EXPECTED TO DECREASE BEGINNING ON MONDAY...BUT WILL STILL
BE SUFFICIENT TO ALLOW FOR A CHANCE FOR MAINLY AFTERNOON AND EVENING
THUNDERSTORMS THROUGH THE END OF THE PERIOD.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
AZZ020-025-CAZ030>033-260100-
LOWER COLORADO RIVER VALLEY AZ-YUMA/MARTINEZ LAKE AND VICINITY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
656 AM MST FRI JUL 25 2008 /656 AM PDT FRI JUL 25 2008/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME SOUTHWEST
ARIZONA...EXTREME WEST-CENTRAL ARIZONA...EXTREME SOUTHEAST CALIFORNIA
AND SOUTHEAST CALIFORNIA.
.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A SLIGHT CHANCE FOR MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS. THE PRIMARY HAZARD WILL BE BRIEF HEAVY
RAIN ALONG WITH GUSTY WINDS IN EXCESS OF 45 MPH. THE GUSTY WINDS MAY
PRODUCE SOME BLOWING DUST AND SAND THAT COULD RESTRICT VISIBILITIES
IN PLACES.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE WILL BE A CONTINUED SLIGHT CHANCE FOR MAINLY AFTERNOON SHOWERS
AND THUNDERSTORMS SATURDAY THROUGH ABOUT MONDAY. THE STRONGER
THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAIN ALONG WITH GUSTY WINDS IN
EXCESS OF 40 MPH...AND SOME BLOWING DUST OR SAND.
NO WEATHER HAZARDS ARE EXPECTED TUESDAY THROUGH THURSDAY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT
WEATHER.GOV/PHOENIX
CB
In the hours before
Special weather statement, Jul 25, 4:15 PM MST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
415 PM MST FRI JUL 25 2008
AZZ020>028-CAZ030>033-261200-
LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS-
NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA-
SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS-
YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS-
SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY-
JOSHUA TREE NATIONAL PARK-LOWER COLORADO RIVER VALLEY CA-
RIVERSIDE COUNTY/EASTERN DESERTS-IMPERIAL COUNTY-
INCLUDING THE CITIES OF...EHRENBERG...PARKER...BOUSE...QUARTZSITE...
SALOME...LAKE PLEASANT...MORRISTOWN...NEW RIVER...TONOPAH...BUCKEYE...
WICKENBURG...CAREFREE...CAVE CREEK...CHANDLER...FOUNTAIN HILLS...
GILBERT...GLENDALE...MESA...PEORIA...PHOENIX...SCOTTSDALE...
SUN CITY...TEMPE...GLOBE...MIAMI...SAN CARLOS...SUPERIOR...
ALSO INCLUDING APACHE...BARTLETT...CANYON...HORSESHOE...ROOSEVELT...
AND SAGUARO LAKES...SAN LUIS...SOMERTON...YUMA...FORTUNA FOOTHILLS...
DATELAND...TACNA...WELLTON...GILA BEND...APACHE JUNCTION...
CASA GRANDE...COOLIDGE...FLORENCE...COTTONWOOD VISITOR CENTER...
LOST HORSE-KEYS VIEW JTNP...BLYTHE...CHIRIACO SUMMIT...
DESERT CENTER...EAGLE MTN...BRAWLEY...CALEXICO...EL CENTRO...GLAMIS...
IMPERIAL...AND THE SALTON SEA
415 PM MST FRI JUL 25 2008 /415 PM PDT FRI JUL 25 2008/
...SHOWERS AND THUNDERSTORMS WITH LOCALLY HEAVY RAINS POSSIBLE THIS
WEEKEND...
THE REMNANTS OF HURRICANE DOLLY CONTINUED TO MOVE INTO NORTHEAST
MEXICO THIS MORNING...BRINGING WITH IT ABUNDANT MOISTURE AND
CLOUDINESS. THE LEADING EDGE OF THIS MOISTURE WAS MOVING OVER FAR
WEST TEXAS...SOUTHWEST NEW MEXICO...AND FAR SOUTHEAST ARIZONA. THIS
WILL LIKELY BRING AN INCREASE IN SHOWERS AND THUNDERSTORMS ACROSS
CENTRAL AND SOUTH-CENTRAL ARIZONA ON SATURDAY AND SUNDAY.
AT THIS TIME...COMPUTER MODELS SHOW SOME DISAGREEMENT WITH RAINFALL
AMOUNTS...IN ADDITION TO THE TRACK OF THE DEEPER MOISTURE ASSOCIATED
WITH FORMER HURRICANE DOLLY. RAINFALL AMOUNTS FROM ONE-THIRD INCH UP
TO 1 INCH ARE POSSIBLE OVER SOUTH-CENTRAL ARIZONA...WITH ISOLATED
AMOUNTS FROM 1 TO 2 INCHES IN THE HIGHER TERRAIN EAST OF PHOENIX. THE
AREA WITH THE BEST CHANCE FOR RECEIVING HEAVY RAINFALL IS THE HIGHER
TERRAIN EAST OF PHOENIX.
IF HEAVY RAINS FALL IN YOUR AREA STAY ALERT FOR RISING
WATER...ESPECIALLY NEAR LOW WATER CROSSINGS AND FLOOD PRONE URBAN
AREAS. EVACUATE TO HIGHER GROUND WHEN NEAR RISING WATER AND REMEMBER
TO NEVER DRIVE OR WALK ACROSS WATER-COVERED ROADS BUT INSTEAD SEEK
ALTERNATE ROUTES OF TRAVEL.
STAY UP-TO-DATE ON THE LATEST FORECASTS BY LISTENING TO WEATHER RADIO
ON THE PUBLIC SERVICE BAND. MORE DETAILED INFORMATION IS AVAILABLE
FROM THE NATIONAL WEATHER SERVICE IN PHOENIX ON THE INTERNET AT
WEATHER.GOV/PHOENIX
WATERS
Special weather statement, Jul 25, 4:20 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
420 PM MST FRI JUL 25 2008
AZZ024-260000-
SOUTHERN GILA/TONTO NF FOOTHILLS-
420 PM MST FRI JUL 25 2008
...STRONG THUNDERSTORMS AFFECTING CENTRAL GILA COUNTY...EXTREME EAST
CENTRAL MARICOPA COUNTY...
AT 420 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG STORM 11 MILES SOUTHEAST OF ROOSEVELT...MOVING NORTHWEST AT 9
MPH. THIS STRONG STORM WILL IMPACT LAKE ROOSEVELT...ROOSEVELT
ESTATES...AND HIGHWAY 88 FROM LAKE ROOSEVELT TO GLOBE.
THIS STORM WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND
LIGHTNING. SEEK SHELTER IN AN ENCLOSED BUILDING OR HARD-TOPPED
AUTOMOBILE. OPEN SHELTERS FOUND IN PARKS OR GOLF COURSES OFFER NO
PROTECTION FROM LIGHTNING.
BOATERS ARE ESPECIALLY VULNERABLE TO LIGHTNING. GET TO SHORE AT THE
FIRST SIGN OF LIGHTNING THEN SEEK SHELTER IN A BUILDING OR ENCLOSED
VEHICLE AS QUICKLY AS POSSIBLE.
VERY HEAVY RAINFALL MAY CAUSE TEMPORARY PONDING ON SOME ROADS AND
MINOR FLOODING OF POOR DRAINAGE AREAS...ESPECIALLY ALONG HIGHWAY 88.
MOTORISTS SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF
HYDROPLANING AND LEAVE A SAFE DISTANCE BETWEEN THEMSELVES AND OTHER
VEHICLES.
INIGUEZ
Heavy Rain, Gila
- When
- July 25, 4:30 PM MST to 5:23 PM MST
- Where
- Gila County, 1.38 mi S of Pinal
- Reported by
- COOP Observer
- Coordinates
- 33.380, -110.750
A total of 1.20 inches of rain fell in 18 minutes, resulting in street flooding. A trained spotter in Globe also had very heavy rain, with 1.36 inches in only 25 minutes.
Hail, Gila
- When
- July 25, 4:40 PM MST to 5:10 PM MST
- Where
- Gila County, 1.38 mi S of Pinal
- Measured
- 0.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 33.380, -110.750
The Globe Sheriffs Office reported 3/4 inch diameter hail. Trained spotters in Globe estimated wind gusts between 40 and 50 mph.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Rip Currents in New York, July 25, 20084 deaths · 3 events
- Wildfire in California, July 25 to 31, 2008$25 million · 1 event
- Tornado and Hail in Michigan, July 25, 2008$18,000 · EF0 · 9 events
- Hail and Damaging Winds in Wisconsin, July 25, 200860 kt wind · 14 events
- Wildfire in Montana, July 25 to 28, 2008$500 · 5 events
- Hail and Damaging Winds in Nebraska, July 25, 2008$5,000 · 1 in hail · 4 events
- Marine Thunderstorm Winds in Lake Superior, July 25, 20080.75 in hail · 4 events
- Hail and Damaging Winds in Minnesota, July 25, 200858 kt wind · 4 events
- Hail and Damaging Winds in Florida, July 25, 200850 kt wind · 4 events
- Hail and Damaging Winds in Wisconsin, July 25, 2008$5,000 · 56 kt wind · 4 events
- Hail and Damaging Winds in Missouri, July 25, 2008$5,000 · 52 kt wind · 4 events
- Waterspouts in Gulf of Mexico, July 25, 20083 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 108493, 108492.